<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 34, No. 2) Next Issue >>
Bull. Korean Math. Soc. 1997 Vol. 34, No. 2, 155—334
A class of compact submanifolds with constant mean curvature
Changrim Jang
MSC numbers : 53C40, 53A05
Bull. Korean Math. Soc. 1997 Vol. 34, No. 2, 155—171
On real hypersurfaces of a complex hyperbolic space
Eun-Hee Kang and U-Hang Ki
MSC numbers : 53C15, 53C45
Bull. Korean Math. Soc. 1997 Vol. 34, No. 2, 173—184
A note on ordered filters of implicative semigroups
Young Bae Jun
MSC numbers : 20M12, 06F05, 06A06, 06A12
Bull. Korean Math. Soc. 1997 Vol. 34, No. 2, 185—191
Implicative filters of lattice implication algebras
Young Bae Jun
MSC numbers : 03G10, 06B10
Bull. Korean Math. Soc. 1997 Vol. 34, No. 2, 193—198
The role of $T(X)$ in the ideal theory of BCI-algebras
Xiaohong Zhang and Young Bae Jun
MSC numbers : 03G25, 06F35
Bull. Korean Math. Soc. 1997 Vol. 34, No. 2, 199—204
A note on $k$-nil radicals in BCI-algebras
Sung Min Hong and Xiaolong Xin
MSC numbers : 03G25, 06F35, 16N99
Bull. Korean Math. Soc. 1997 Vol. 34, No. 2, 205—209
A weakly negative structure of stochastic ordering
Jong-Il Baek
MSC numbers : primary 60G99 : secondary 60G20
Bull. Korean Math. Soc. 1997 Vol. 34, No. 2, 211—223
Connectedness im kleinen and components in $C(X)$
Joo Ran Moon, Kul Hur, and Choon Jai Rhee
MSC numbers : 54B20
Bull. Korean Math. Soc. 1997 Vol. 34, No. 2, 225—231
On ssymptotic behavior of a random evolution
Nhansook Cho
MSC numbers : primary 60H05, 60F17; secondary 60G44
Bull. Korean Math. Soc. 1997 Vol. 34, No. 2, 233—245
Remarks on $R$-weakly commuting mappings and common fixed point theorems
H. K. Pathak, Y. J. Cho, and S. M. Kang
MSC numbers : Primary 54H25, Secondary 47H10
Bull. Korean Math. Soc. 1997 Vol. 34, No. 2, 247—257
Proximity maps for certain spaces
Mun Bae Lee and Song Ho Park
MSC numbers : 41A65, 46B20
Bull. Korean Math. Soc. 1997 Vol. 34, No. 2, 259—271
Some geometric solvability theorems in topological vector spaces
H. Ben-El-Mechaiekh and G. Isac
MSC numbers : 47H17, 47H10
Bull. Korean Math. Soc. 1997 Vol. 34, No. 2, 273—285
Stability in distribution for a class of diffusions with jump
Youngmee Kwon
MSC numbers : Primary 60J60, 60J65, 60G44, Secondary 60K25, 58G32
Bull. Korean Math. Soc. 1997 Vol. 34, No. 2, 287—293
On the weak invariance principle for ranges of recurrent random walks with infinite variance
Ju-Sung Kang and In-Suk Wee
MSC numbers : 60F17, 60J15
Bull. Korean Math. Soc. 1997 Vol. 34, No. 2, 295—303
Gauss sums for $G_2(q)$
In-Sok Lee and Kyung-Hwan Park
MSC numbers : 11T23, 11T24, 20G40
Bull. Korean Math. Soc. 1997 Vol. 34, No. 2, 305—315
Existence theorems of an operator-valued feynman integral as an $L(L_1, C_0)$ theory
Jae Moon Ahn, Kun Soo Chang, Jeong Gyoo Kim, Jung Won Ko, and Kun Sik Ryu
MSC numbers : 28C20
Bull. Korean Math. Soc. 1997 Vol. 34, No. 2, 317—334

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd